Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on homogeneous complex contact manifolds

Author: William M. Boothby
Journal: Proc. Amer. Math. Soc. 13 (1962), 276-280
MSC: Primary 53.66; Secondary 53.80
MathSciNet review: 0137126
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.66, 53.80

Retrieve articles in all journals with MSC: 53.66, 53.80

Additional Information

PII: S 0002-9939(1962)0137126-2
Article copyright: © Copyright 1962 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia